Norm Equalities of Analytic Mappings into Hilbert Spaces.

J. Globevnik

Monatshefte für Mathematik (1975)

  • Volume: 79, page 299-302
  • ISSN: 0026-9255; 1436-5081/e

How to cite

top

Globevnik, J.. "Norm Equalities of Analytic Mappings into Hilbert Spaces.." Monatshefte für Mathematik 79 (1975): 299-302. <http://eudml.org/doc/177696>.

@article{Globevnik1975,
author = {Globevnik, J.},
journal = {Monatshefte für Mathematik},
pages = {299-302},
title = {Norm Equalities of Analytic Mappings into Hilbert Spaces.},
url = {http://eudml.org/doc/177696},
volume = {79},
year = {1975},
}

TY - JOUR
AU - Globevnik, J.
TI - Norm Equalities of Analytic Mappings into Hilbert Spaces.
JO - Monatshefte für Mathematik
PY - 1975
VL - 79
SP - 299
EP - 302
UR - http://eudml.org/doc/177696
ER -

NotesEmbed ?

top

You must be logged in to post comments.